# SDR FDEA201711123332

- Difficulty date: November 12, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 102,199 hours, 34,185 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AT RUDDER, LT CENTER AREA GOUGED APX 1 INCH. REPAIRED UPPER AFT RUDDER LT SIDE REF SRM 55-00-01 FIG 3 SHT 3 VOL I.
